Asymptotic Behavior of Solutions of Ordinary Differential Equations of the nth Order with Regularly Varying Nonlinearities
- 1 Downloads
We establish conditions for the existence of some classes of solutions of nonautonomous differential equations of the nth order with regularly varying nonlinearities and asymptotic representations of these solutions and their derivatives up to order n – 1; inclusively, as t ↑ ω ( ω ≤ + ∞ ).
Unable to display preview. Download preview PDF.
- 2.V. M. Evtukhov and A. M. Klopot, “Asymptotic representations for some classes of solutions of ordinary differential equations of order n with regularly varying nonlinearities,” Ukr. Mat. Zh.,65, No. 3, 354–380 (2013); English translation:Ukr. Math. J.,65, No. 3, 393–422 (2013).MathSciNetCrossRefGoogle Scholar
- 3.V. M. Evtukhov and A. M. Klopot, “Asymptotic behavior of solutions of ordinary differential equations of order n with regularly varying nonlinearities,” Ukr. Mat. Zh.,56, No. 3 (2011).Google Scholar
- 4.A. M. Klopot, Asymptotic Representations of Solutions of Differential Equations of Order n with Regularly Varying Nonlinearities [in Russian], Candidate-Degree Thesis (Physics and Mathematics) (2014).Google Scholar
- 5.E. Seneta, Regularly Varying Functions [Russian translation], Nauka, Moscow (1985).Google Scholar
- 6.V. M. Evtukhov and A. M. Samoilenko, “Conditions for the existence of solutions of real nonautonomous systems of quasilinear differential equations vanishing at a singular point,” Ukr. Mat. Zh.,62, No. 1, 52–80 (2010); English translation:Ukr. Math. J.,62, No. 1, 56–86 (2010).MathSciNetCrossRefGoogle Scholar